# SDR TWAA9807202

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 916-945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND FUSELAGE SKIN BENEATH DOOR THRESHOLD HAD CORROSION AT STATION 916 TO 945, L29R TO L27R.  REPAIRED AS PER ARA 15272 AND STD PRACTICES.  (M)
